Advertisement

What are the side effects of penicillamine?

Side effects for penicillamine include: diarrhea, fever, joint pain, loss of appetite, nausea, stomach pain, ulcers or sores in the mouth and vomiting. While these side effects are generally not serious, tell your doctor if any of these side effects become more severe. Penicillamine can cause serious side effects that require medical attention, as they may be symptomatic of blood and lung problems. These side effects include: black stools, dark urine or blood in the urine; burning, itchy or red skin; skin lesions; cough or sore throat; vision problems; weight gain; and swelling of the feet or legs. Penicillamine can cause bone marrow suppression, which leads to anemia, a low platelet count and low white blood cell counts. Like all medications, penicillamine may cause an allergic reaction or unexpected side effects that are not described above. If you experience an unanticipated reaction while taking penicillamine, talk to your doctor.

Continue Learning about Muscoloskeletal Agent

What are the side effects of baclofen?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include drowsiness, dizziness, general weakness, and fatigue. Baclofen can make it ...
More Answers
Could I be allergic to denosumab?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Some people are allergic to denosumab, a medicine used to treat thinning and weakening bones (known ...
More Answers
How effective is leflunomide at treating psoriatic arthritis?
Donna Hill Howes, RNDonna Hill Howes, RN
There has been very little research on using leflunomide to treat psoriatic arthritis. Small studies...
More Answers
What is leflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Leflunomide (Arava) is a disease-modifying antirheumatic drug (DMARD) that affects the immune system...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.